IJPAM: Volume 28, No. 1 (2006)

OBSERVERS DESIGN FOR DISCRETE-TIME
NONLINEAR SYSTEMS

Kong Shulan$^1$, Zhang Huanshui$^2$, Zhang Zhaosheng$^3$
$^{1,2}$Shenzhen Graduate School
Harbin Institute of Technology HIT Campus
Shenzhen University Town, Xili, Shenzhen, 518055, P.R. CHINA
$^1$e-mail: shulankong@sina.com
$^2$e-mail: h_s_zhang@hit.edu.cn
$^{1,3}$School of Mathematical Sciences
Qufu Normal University
Qufu, Shandong, 273165, P.R. CHINA


Abstract.In this paper, it is obtained that detectability is a necessary condition for the existence of asymptotic observers for discrete-time nonlinear systems with a disturbance dynamics. Using this necessary condition, we show that there does not exist any general observer for a special class of the systems. And necessary and sufficient conditions for this class of systems that change with the disturbance under some stability assumptions are derived by using center manifold theory.

Received: December 12, 2005

AMS Subject Classification: 45J05, 34K30

Key Words and Phrases: exponential observer, asymptotic observer, detectability, discrete-time system

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 1